# SDR SWAA2024112550108

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H REINFORCEMENT STRAP BS 1017-1020 LBL 27 WL 208.<[01] REMOVED LH REINFORCEMENT STRAP AND INSTALLED NEW LH REINFORCEMENT STRAP BS1006-1020 LBL27 WL208 IAW SRM 51-40-02-0G-0. APPLIED PRIMER TO LH REINFORCEMENT STRAP REPLACEMENT BS1017-1020 LBL 27 WL208 IAW AMM 51-21-72-370-804.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
